# SDR CA990630059

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105CBS
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 4619305032
- Condition: Cracked
- Location: Main Rotor
- Part time: 4,987 hours
- Component: Zenith, 4638001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS VISIBLE ON FLANGE SURFACE EMANATING FROM ROTOR HEAD ATTACHMENT BORES.
